PL EN


2009 | 45 | 3-4 | 429-441
Article title

SOME ONTOLOGICAL SOLUTIONS OF GAME THEORY ON EXAMPLE OF TRAVELLER'S DILEMMA AND PRISONER'S DILEMMA (Niektóre ontologiczne rozstrzygniecia Teorii Gier na przykladzie Dylematu Podróznika i Dylematu Wieznia)

Authors
Selected contents from this journal
Title variants
Languages of publication
PL
Abstracts
EN
The aim of the paper is analysis of some ontological solutions, presupposed in game theory for determining rational strategy and valuation of choice rationality in traveller's dilemma and prisoner's dilemma. Some conditions of those dilemmas are presented and examined that are necessary if those dilemmas are to be used for setting rational strategies in reality. Key words: game theory, ontological solution
Keywords
Year
Volume
45
Issue
3-4
Pages
429-441
Physical description
Document type
ARTICLE
Contributors
  • Jan F. Jacko, Uniwersytet Jagiellonski, Wydzial Zarzadzania i Komunikacji Spolecznej, ul. Gronostajowa 3, 30-387 Kraków, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
10PLAAAA081519
YADDA identifier
bwmeta1.element.54fb1a73-26ca-3f5d-9341-59824b5c2a66
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.